Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 12736, 13 pages
http://dx.doi.org/10.1155/JAMSA/2006/12736

Generalized preinvex functions and their properties

Department of Mathematics, COMSATS Institute of Information Technology, Plot 30, Sector H-8, Islamabad, Pakistan

Received 9 January 2005; Revised 9 August 2005; Accepted 2 September 2005

Copyright © 2006 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. R. Mohan and S. K. Neogy, “On invex sets and preinvex functions,” Journal of Mathematical Analysis and Applications, vol. 189, no. 3, pp. 901–908, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Noor, “Nonconvex functions and variational inequalities,” Journal of Optimization Theory and Applications, vol. 87, no. 3, pp. 615–630, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Noor, “On generalized preinvex functions and monotonicities,” JIPAM. Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, pp. 1–9, 2004, article 110. View at Google Scholar · View at MathSciNet
  5. M. A. Noor, “Some new classes of nonconvex functions,” Nonlinear Functional Analysis and Its Applications, vol. 11, 2006. View at Google Scholar
  6. G. Ruiz-Garzón, R. Osuna-Gómez, and A. Rufián-Lizana, “Generalized invex monotonicity,” European Journal of Operational Research, vol. 144, no. 3, pp. 501–512, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Schaible, “Generalized monotonicity—concepts and uses,” in Variational Inequalities and Network Equilibrium Problems (Erice, 1994), F. Giannessi and A. Maugeri, Eds., pp. 289–299, Plenum, New York, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Weir and B. Mond, “Pre-invex functions in multiple objective optimization,” Journal of Mathematical Analysis and Applications, vol. 136, no. 1, pp. 29–38, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Q. Yang, “Generalized convex functions and vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 79, no. 3, pp. 563–580, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. M. Yang, X. Q. Yang, and K. L. Teo, “Generalized invexity and generalized invariant monotonicity,” Journal of Optimization Theory and Applications, vol. 117, no. 3, pp. 607–625, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. M. Yang, X. Q. Yang, and K. L. Teo, “Criteria for generalized invex monotonicities,” European Journal of Operational Research, vol. 164, no. 1, pp. 115–119, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. L. Zhu and P. Marcotte, “Co-coercivity and its role in the convergence of iterative schemes for solving variational inequalities,” SIAM Journal on Optimization, vol. 6, no. 3, pp. 714–726, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet